Bibliographie

  • Chalendar, I., & Partington, J. (2011). Modern Approaches to the Invariant-Subspace Problem (Cambridge Tracts in Mathematics). Cambridge: Cambridge University Press. doi:10.1017/CBO9780511862434

Table des matières et préface en suivant ce lien.

 

  • Lê, F. Alfred Clebsch’s “Geometrical Clothing” of the theory of the quintic equation. Arch. Hist. Exact Sci. 71, 39–70 (2017). https://doi-org.lama.univ-amu.fr/10.1007/s00407-016-0180-5

Preprint en suivant ce lien.

  • Schiemer, G. Invariants and Mathematical Structuralism, Philosophia Mathematica, Volume 22, Issue 1, February 2014, Pages 70–107, https://doi.org/10.1093/philmat/nkt032

Article en suivant ce lien.

  •  Reck, Erich H., and Georg Schiemer (eds), The Prehistory of Mathematical Structuralism ( New York, 2020; online edn, Oxford Academic , 18 June 2020), https://doi.org/10.1093/oso/9780190641221.001.0001

 

Table des matières et préface en suivant ce lien.

  •  Chemillier, M. Periodic musical sequences and Lyndon words. Soft Computing 8, 611–616 (2004).

Article en suivant ce lien.